# SDR AALA202110115797

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 17,773 hours, 6,832 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR HINGE FITTING BEARING HAS EXCESSIVE PLAY. REPLACED DOOR BEARING HINGE FITTING PER CMM 52-81-18-400-809-A01,, SRM 51-44-11-801 TABLE 008 PAG 6 AND AMM32-12-11-400-001-A.
